# SDR ASAA2024042749288

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 58,401 hours, 17,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR EMERGENCY ILLUMINATION LIGHT (IN UNIT AFT) INOP. GROUNDED - YES. RELAMPED AS REQUIRED. OPS TEST GOOD.
